# SDR REXA2022021300233

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N478PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15478
- Aircraft time: 5,799 hours, 4,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING AFT EMERGENCY LIGHT INOP                                                                                                    R/R OVERWING AFT EMERGENCY LIGHT IAW AMM 33-51-15. PN OFF/ON : 2LA006954-00
